MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the pod could not recognize the catheter and displayed an error.Subsequently the procedure was cancelled post sedation.This is being reported for cancellation of the procedure post sedation.During an electrophysiology procedure, a maestro 4000 controller was selected for use.The unit suddenly stopped functioning and was unable to recognize the ablation catheter, despite the catheter being visible on the rhythmia system.The system displayed a finding catheter message.The issue was unable to be resolved, and the procedure was canceled.The patient was under conscious sedation during the time of cancellation.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block e3.Upon receipt at our post market quality assurance laboratory, the returned maestro controller and pod were visually inspected, and no problems were found.During functional testing, the controller and pod were connected with a known-good maestro and rhythmia system.Ten ablations were performed successfully at 50w with no errors presented.With all available information, the reported event of "message- d10 invalid catheter id" could not be confirmed as the device passed all testing, and no evidence or problems were observed during the analysis.
 
Event or Problem Description

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23476650
Report Number2124215-2025-79753
Device Sequence Number10494350
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public(01)08714729861911(11)141125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryIT
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number0112514004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown